MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TRULIGHT TRIO; SURGICAL LIGHT

BAXTER HEALTHCARE CORPORATION TRULIGHT TRIO; SURGICAL LIGHT
Model Number 1574851
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trulight trio had an issue, dual monitor support separated from the boom and is resting on the operating room table.Additionally, the light fixture separated from the boom and fell damaging the fixture.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Additional Manufacturer Narrative
The trulight trio is intended to be used to provide visible illumination of the surgical field or the patient.Based on the information provided by the technician, it can be assumed that the light head trulight 5520 fell during cleaning and the monitor armwas already placed on the operating table due to service work by the service provider.The event could not be confirmed.The visual evidence provided shows how the sleeve on the ac2000 spring arm, to which the light head is attached, has been pushed upwards.This can only happen if the safety screw of the sleeve is missing.The sleeve covers the retaining segment and is secured by the screw.If the screw is missing, the sleeve can be pushed upwards (e.G.During cleaning), exposing the retaining segment.When the light head moves, the retaining segment in the spring arm moves out of the groove in the comfort bracket, and the bracket slides out of the spring arm along with the light head and falls down.This explains why the light head fell down during cleaning.It is not possible to determine why the screw was missing, as the preventive maintenance and service work is carried out by the service provider commissioned by the customer.Presumably, the light head was disassembled during installation of the led module, and the locking screw for the sleeve was forgotten or not properly secured during assembly, causing it to loosen over time.Based on this information, no further action is required.The lighting system was manufactured and installed in 2012.Due to the age of the product, maintenance is required every two years per the ifu document.The product will be maintained by third party service provider.Although there was no reported injury with this event, if the report of a trulight separating from the boom and falling, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
It was reported that the trulight trio had an issue, dual monitor support separated from the boom and is resting on the or table.Additionally the light fixture separated from the boom and fell damaging the fixture.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
TRULIGHT TRIO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22132961
Report Number3003184737-2025-00001
Device Sequence Number7343094
Product Code FSY
UDI-Device Identifier00887761968394
UDI-Public(01)00887761968394(11)121214
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1574851
Device Catalogue Number1574851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown